Alert archive / Ohio / Wind Advisories in 2023

Wind Advisory 4, NWS Wilmington, OH

February 14, 20238 counties in Indiana; 10 counties in Kentucky; 22 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Feb 14, 2023, 3:38 AM EST for 8 counties in Indiana; 10 counties in Kentucky; 22 counties in Ohio. It took effect at Feb 15, 2023, 4:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2023, 3:38 AM EST (08:38 UTC)
In effect from
Feb 15, 2023, 4:00 AM EST
Expired
Feb 15, 2023, 4:00 PM EST
In force
12 hr
Issued by
NWS Wilmington, OH
All 40 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2393 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

442 
WWUS71 KILN 140838
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
338 AM EST Tue Feb 14 2023

INZ050-058-059-OHZ026-034-035-042>044-051>053-060>062-141645-
/O.NEW.KILN.WI.Y.0004.230215T0900Z-230215T2100Z/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Miami-Champaign-Clark-Preble-Montgomery-Greene-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Troy, Piqua, 
Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, Kettering,
Beavercreek, Fairborn, and Xenia
338 AM EST Tue Feb 14 2023

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central Indiana and West Central Ohio.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
8 follow-up statements
187 
WWUS71 KILN 141346
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
846 AM EST Tue Feb 14 2023

INZ066-073>075-080-KYZ089>098-OHZ070>072-077-078-142200-
/O.EXA.KILN.WI.Y.0004.230215T0900Z-230215T2100Z/
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-
Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-
Butler-Warren-Clinton-Hamilton-Clermont-
Including the cities of Brookville, Batesville, Milan, 
Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, 
Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
and Milford
846 AM EST Tue Feb 14 2023

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph
  expected. Localized higher gusts near 50 mph possible. 

* WHERE...Portions of Southeast Indiana, Northern Kentucky and 
  Southwest Ohio.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ050-058-059-OHZ026-034-035-042>044-051>053-060>062-142200-
/O.CON.KILN.WI.Y.0004.230215T0900Z-230215T2100Z/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Miami-Champaign-Clark-Preble-Montgomery-Greene-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Troy, Piqua, 
Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, Kettering,
Beavercreek, Fairborn, and Xenia
846 AM EST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central Indiana and West Central Ohio.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
392 
WWUS71 KILN 141659
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1159 AM EST Tue Feb 14 2023

OHZ045-046-054>056-150100-
/O.EXA.KILN.WI.Y.0004.230215T0900Z-230215T2100Z/
Union OH-Delaware-Madison-Franklin OH-Licking-
Including the cities of Marysville, Delaware, London, 
West Jefferson, Plain City, Columbus, and Newark
1159 AM EST Tue Feb 14 2023

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected. Localized higher gusts near 50 mph possible.

* WHERE...Union OH, Delaware, Madison, Franklin OH and Licking 
  Counties.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-150100-
/O.CON.KILN.WI.Y.0004.230215T0900Z-230215T2100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Miami-Champaign-Clark-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Troy, Piqua, 
Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, Kettering,
Beavercreek, Fairborn, Xenia, Hamilton, Middletown, Fairfield, 
Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, 
Cincinnati, and Milford
1159 AM EST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph
  expected. Localized higher gusts up to 50 mph possible. 

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest and West Central Ohio.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
792 
WWUS71 KILN 142040
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
340 PM EST Tue Feb 14 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046-
051>056-060>062-070>072-077-078-150445-
/O.CON.KILN.WI.Y.0004.230215T0900Z-230215T2100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Butler-Warren-Clinton-Hamilton-
Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, 
Dayton, Kettering, Beavercreek, Fairborn, Xenia, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Wilmington, Blanchester, Cincinnati, and Milford
340 PM EST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected. Localized higher gusts up to 50 mph possible.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Southwest and West Central Ohio.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
736 
WWUS71 KILN 150303
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1003 PM EST Tue Feb 14 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046-
051>056-060>062-070>072-077-078-151200-
/O.CON.KILN.WI.Y.0004.230215T0900Z-230215T2100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Butler-Warren-Clinton-Hamilton-
Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, 
Dayton, Kettering, Beavercreek, Fairborn, Xenia, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Wilmington, Blanchester, Cincinnati, and Milford
1003 PM EST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, Southwest and West Central Ohio.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
769 
WWUS71 KILN 150806
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
306 AM EST Wed Feb 15 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046-
051>056-060>062-070>072-077-078-151615-
/O.CON.KILN.WI.Y.0004.230215T0900Z-230215T2100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Butler-Warren-Clinton-Hamilton-
Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, 
Dayton, Kettering, Beavercreek, Fairborn, Xenia, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Wilmington, Blanchester, Cincinnati, and Milford
306 AM EST Wed Feb 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, Southwest and West Central Ohio.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
747 
WWUS71 KILN 151440
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
940 AM EST Wed Feb 15 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046-
051>056-060>062-070>072-077-078-152100-
/O.CON.KILN.WI.Y.0004.000000T0000Z-230215T2100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Butler-Warren-Clinton-Hamilton-
Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Newark, Eaton, Camden, 
Dayton, Kettering, Beavercreek, Fairborn, Xenia, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Wilmington, Blanchester, Cincinnati, and Milford
940 AM EST Wed Feb 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, Southwest and West Central Ohio.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
253 
WWUS71 KILN 151724
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1224 PM EST Wed Feb 15 2023

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ060>062-070>072-077-
078-151830-
/O.CAN.KILN.WI.Y.0004.000000T0000Z-230215T2100Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Preble-Montgomery-Greene-Butler-
Warren-Clinton-Hamilton-Clermont-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Cincinnati, 
and Milford
1224 PM EST Wed Feb 15 2023

...WIND ADVISORY IS CANCELLED...

Gusty winds are expected to slowly diminish through the afternoon
and remain below advisory criteria. Southwest winds of 20 to 30
mph with gusts to 40 mph will still be possible through the 
afternoon hours. Continue taking the necessary precautions to 
prevent loose objects from blowing around. 

$$

OHZ026-034-035-042>046-051>056-152100-
/O.CON.KILN.WI.Y.0004.000000T0000Z-230215T2100Z/
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-Clark-Madison-Franklin OH-Licking-
Including the cities of Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, 
and Newark
1224 PM EST Wed Feb 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northern Kentucky and Central, Southwest and West Central Ohio.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
224 
WWUS71 KILN 152040
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
340 PM EST Wed Feb 15 2023

OHZ026-034-035-042>046-051>056-152145-
/O.EXP.KILN.WI.Y.0004.000000T0000Z-230215T2100Z/
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-Clark-Madison-Franklin OH-Licking-
Including the cities of Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, 
Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, 
and Newark
340 PM EST Wed Feb 15 2023

...WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

Winds have decreased below wind advisory criteria, therefore, will
allow wind advisory to expire at 4 PM. Wind gusts between 20 to 
30 MPH will still be possible through the late afternoon and 
evening. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 14, 12:41 AM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Feb 14, 12:41 AM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1241 AM EST Tue Feb 14 2023

.SYNOPSIS...
Dry weather is expected today and tonight as a weak trough
pushes into high pressure. Clouds and winds increase Tuesday
ahead of a front, and showers will be possible Tuesday night as
the weakening front moves into Ohio. Following more dry weather
on Wednesday, a potent low pressure system is forecast to bring
widespread showers, a few thunderstorms, and strong winds
Wednesday night and Thursday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Clear skies this evening will give way to an encroaching shield
of cirrus toward daybreak and beyond. Broad sfc high pressure
will traverse the OH Vly tonight, leading to light/VRB winds
through the near term period before going more southeasterly
toward sunrise. Antecedent sfc air remains quite dry locally,
with DPs still in the mid 20s just about everywhere. Lows will
range from the mid/upper 20s in central OH to the lower/mid 30s
in SE IN/N KY. Most spots will bottom out a few degrees either
side of the freezing mark.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
High pressure maintains control throughout the day on Tuesday
with southerly flow increasing. Another breezy day will be in
store, with temperatures expected to climb a degree or two
higher compared to Monday. Cirrus clouds will begin to spill in
from the west during the morning and overspread the sky by the
afternoon ahead of the next low pressure system.

Forecast favored to remain dry during the daylight hours, but
PoPs rapidly increase near sunset from isentropic lift. QPF
footprint remains pretty light from the rainfall Tuesday night.
The other feature to monitor will be a strengthening LLJ
overnight that will be in excess of 60 kts. There will be a
response in surface winds overnight, with a gradual increase in
which we will observe gusts of 30-40 mph. Best chance of 40+
mph gusts will be in eastern IN and west-central OH, mainly
north of I-70. Winds expected to increase a little more as we
progress into the daylight hours Wednesday.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
An extratropical cyclone will be passing well north of the Ohio
Valley in southeastern Canada on Wednesday. A LLJ associated with
the low is likely to linger over areas along and north of I-70
during the morning as diurnal mixing commences. Some downward
momentum transfer of higher winds speeds aloft may occur from 8am-
noon with gusts approaching 40 mph being possible. This wind gust
potential has been highlighted in the HWO. By Wednesday afternoon,
the low low pulls far enough north of the region that winds drop off
from any impactful thresholds. Aside from the wind, temperatures are
expected to be unseasonably warm and possibly approach record highs
with the aid of the sunshine Wednesday afternoon. Anomalously high
dew points in the upper 40s accompany the warm temperatures.

Warm and moist conditions persist into the overnight on Wednesday as
a second cyclone makes it's way to the Ohio Valley by Thursday
morning. Some finer scale model guidance has started to hint at an
initial wave of showers/storms at the nose of a LLJ late Wednesday
night/Thursday morning as high theta e air surges poleward. There is
also some signal for heavy rain if the LLJ does not progress north
quickly and keeps overrunning a perpendicularly oriented low level
boundary.

Behind the initial surge of precipitation, the area is
expected to enter the open warm sector ahead of the low by late
Thursday morning with extremely moist air in place (dew points into
the 50s) through the afternoon. Thursday afternoon/evening then
features the low quickly moving into northern Ohio/southeastern
Canada pushing a cold front through the Ohio Valley. There is
substantial uncertainty regarding storm potential in the warm sector
on Thursday since instability and ongoing shower activity is
unresolved. CAM guidance and frontal timing/low track will likely be
needed to better forecast any storm potential.

Gusty northwesterly winds quickly develop behind the strong cold
front in the area of pressure rises Thursday night. Temperatures
drop off below average for Friday before moderating for the
weekend.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Deteriorating weather conditions can be expected as moisture
and winds increase ahead of low pressure. Clouds will thicken
and lower, though we will have VFR except at CVG where MVFR
ceilings may develop near the end of their 30 hour forecast.
Showers are likely after 00z though CMH and LCK may only see
VCSH as surge of moisture encounters drier air. Winds will gust
as high as 31 knots from the south, and wind shear is forecast
to develop at all sites.

OUTLOOK...MVFR CIGs are possible  Wednesday. MVFR CIGs and
VSBYs are likely late Wednesday night into Thursday with MVFR
CIGs possibly lingering into Thursday night. Wind gusts at or
above 35 kt likely early Wednesday and again on Thursday into
Thursday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio
NEAR TERM...KC/Clark
SHORT TERM...Clark
LONG TERM...Campbell
AVIATION...Coniglio
Hazardous weather outlook, Feb 13, 3:59 AM EST, 23 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
359 AM EST Mon Feb 13 2023

INZ058-059-066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-
140900-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
359 AM EST Mon Feb 13 2023

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-OHZ026-034-035-042>046-051>056-060>062-140900-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-
359 AM EST Mon Feb 13 2023

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Wind gusts in excess of 40 mph are possible Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Ohio, 2023Wind Advisories in Kentucky, 2023Wind Advisories in Indiana, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.